| Model Number |
UNIVERSAL GLENOID INLAY SMALL |
| Health Effect - Clinical Code |
Metal Related Pathology (4530)
| Date of Event |
01/11/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
It was reported that a revision surgery of a eclipse with universal glenoid was performed.No further information was provided.Update 19-jan-2022: further information were provided that the revision surgery was necessary due to an aseptic loosening.It was further reported that a progressive polyethylene abrasion with pronounced metallosis was identified as well.Therefore the shoulder prosthesis was changed to an inverse shoulder prosthesis.